MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW NITRIDED LEFT SIZE 5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW NITRIDED LEFT SIZE 5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the label doesn't match the reference number.Ref number is for a tivanium femur.Description is for a cemented femur.There is no patient involvement.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up is being submitted to relay additional information.The results of the investigation are as follows: visual examination of the provided photo found the end panel is missing "tivanium ti-6al-4v alloy" on the end panel, when compared to same product with different lot in the customer's stock.Review of the dhr and master label found the label is conforming.No product failure was found as the products are within specifications.No further investigation or action is required after review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10.The results of the investigation are as follows: -visual examination of the provided photo found the end panel is missing "tivanium ti-6al-4v alloy" on the end panel, when compared to same product with different lot in the customer's stock.-review of the dhr and master label found the label is conforming.-no product failure was found as the products are within specifications.No further investigation or action is required after review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW NITRIDED LEFT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13314795
Report Number0001822565-2021-03711
Device Sequence Number1518700
Product Code JWH
UDI-Device Identifier00889024575851
UDI-Public(01)00889024575851(17)300330(10)64776122
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42572005801
Device Lot Number64776122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose